# SDR CA971016003

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: DSC252A40230
- Condition: Worn
- Location: Nr 3 Brake
- Part time: 20,134 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR3 BRAKE LINE LEAKING FLUID AFTER PARK BRAKE SET. BRAKE LINE WORN INTERNALLY AT END OF FITTING. OUTER SURFACE SHOWED NO DAMAGE
